# SDR 2007UALA00719

- Difficulty date: March 10, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 58,196 hours, 16,827 cycles
- Engine: Pwa PW2037
- Engine time: 49,090 hours, 16,684 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT DUE TO LOSS OF NR 1 ENGINE.   LEFT ENGINE FAILED INFLT FL330 N2 ZERO OIL PRESSURE.   ENGINE WINDMILLING INSPECTION.  CREW REPORTED ENGINE WINDMILLED FOR 40 MINS WITH ZERO OIL QTY INDICATED.  CONDUCTED OIL FILTER AND MAG PLUGS INSP AND NO CONTAMINATION WAS FOUND. FILTER REPLACED. REPLACED EEC ALTERNATOR AND STATOR.  ROOT CAUSE ATTRIBUTED TO A FAILED ROTOR.
